MathSciNet Relay Station
MathSciNet bibliographic data
MR1259856 (95f:60106) 60K25
Abate, Joseph; Choudhury, Gagan L.; Whitt, Ward Asymptotics for steady-state tail probabilities in structured Markov queueing models. Comm. Statist. Stochastic Models 10 (1994), no. 1, 99–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement